# SDR P5CA2012030500020

- Difficulty date: February 22, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 48,961 hours, 8,026 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE FUSELAGE FRAME OF MAIN DECK CARGO COMPARTMENT AT STA 1900, S-12R - S-13R.  (PERFORMED REPAIR PER EO 4453A690 WHICH REFERS TO VENDOR ENGINEERING INSTRUCTIONS AND APPROVAL PER BOEING SR SR 1-2110434060 AND FAA 8100-9 FORM).
